Dexamethasone 0.5 Mg In Pulmonary TB Long Calm?
assalamualaikumsum akbar 22 years old my doctor had suffered from tuberculosis and was cured, then I was sick and my throat was full of mucus and the doctor gave me dexamethasone 0.5 mg and then I continued to drink it, is it dangerous?
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Dexamethasone is a group of corticosteroid drugs. This drug works by preventing the release of substances in the body that cause inflammation. So this drug can be used to treat allergies and inflammation, relieve brain swelling, diagnose Cushing's syndrome, and treat macular edema, nausea and vomiting due to chemotherapy, and congenital adrenal hyperplasia.
In TB patients who have not been declared cured by doctors, they must be careful in taking this drug. This medicine must be taken under the supervision of the treating doctor. However, if it has been declared cured by a doctor, there is no problem if taking this drug. However, be careful if you have a complaint that is suspected of TB infection. This disease may relapse or recur, and complaints may be related to this. For this reason, when taking medication always report that you have a history of pulmonary TB disease that has healed since some time ago.
For the current condition, I suggest that you again consult with a doctor who prescribes the drug. So that doctors can assess your clinical so that doctors know whether you can consume drugs or not.
Thus hopefully useful.